| Model Number |
1420 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during logfile review the controller exhibited a controller loss of power.The controller remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Investigation of this event is pending and a supplemental report will be sent upon its completion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
A supplemental report is being submitted for additional information was received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the loss of power occurred due to a double disconnection of both power sources by the patient.The patient was converting from wall power to battery and accidentally disconnected both power sources.No issue with patient.
Additional Manufacturer Narrative
A supplemental report is being submitted for device evaluation.Product event summary: the controller (b)(6) was not returned for evaluation.A review of the device history records was not performed as the reported event and analysis are not related to a manufacturing or servicing issue.Log file analysis revealed a controller power up event on (b)(6) 2025 at 03:40:38.The data point prior to the loss of power revealed that an active adapter was connected to power port one (1) and (b)(6) was connected to power port two (2) with 92% relative state of charge (rsoc).The data point recorded after the loss of power revealed that (b)(6) was connected to power port one (1) and (b)(6) was connected to power port two (2).The controller was without power for 9 seconds.As a result, the reported loss of power event was confirmed.The most likely root cause of the loss of power event can be attributed to the double disconnection of power sources, as described in the event details.Capa pr00551638 investigated controller losses of power.Even though this capa is now closed, (b)(6) falls in scope of this capa.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.